Here is a list of the symptoms from WebMD. I have notes next to each about my experience. Do I need to say I’m not a doctor? I am not a doctor.
Honestly, I only had a very small bit of this. I was afraid I wasn’t going to get better. But I did!
Heck yes. I had this starting from Day 4 – Day 23. I still have this. But this may be my normal state.
Depression and mood swings=
Only light depression but MAJOR mood swings. Crying at the drop of a hat. Crying because I was crying. This started on day 5 or 6 and continued until day 20.
Definitely had this. It feels like low blood-sugar. I just made sure I ate when and what I could.
Dizziness and balance problems =
This was by far the worst for me. I had vertigo from day 5 to day 21. I missed 2.5 days of work because I was unable to move. What helped for me: sea bands and Dramamine
Electric shock sensations=
Ah, yes. Brain zaps. I am still having these but they are lighter and less frequent. I took fish oil for these. I’m not sure if it actually did anything, but I at least thought it did.
I was a little tired, but maybe because my sleeping was different. Fatigue was not as bad for me.
I did have joint pain. But this was only for 1-3 days. The rest of my symptoms that were flu-like were the nausea and vomitting.
I had 1-2 headaches but nothing that was severe or lasting.
Loss of coordination=
I was a little uncoordinated, but I chalk this up to the vertigo. See dizziness and balance problems above.
Nothing noticeable. Joint pain, mostly.
Dear lord. This and the vertigo were the worst part of my withdrawal. Actually nausea probably beats the vertigo. It was the symptom that lasted the longest. The Dramamine helped and so did ginger gum that I found next to the Dramamine. When the dizziness was gone, I switched to Pepto Bismol.
I had nightmares before the withdrawal and I still have them. This is probably normal for me.
No, I did not have this.
I did have some trouble sleeping in the very beginning. Benadryl helped.
Yes, but not ever producing anything. I dry-heaved for a period of 3-4 days. Dramamine helped.
Total time it took to withdrawal: I think symptoms started on the 4th day after taking my last pill (5mg). Symptoms ended 19 days later.
Symptoms I still have after 30 days of stopping the pill:
Brain zaps (electric shock sensations), nausea (but very little)